# SDR ASOA201101775

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 605 IS CORRODED BETWEEN STR 26L AND STR 26R.  FOUND CORROSION LIMITED TO AREA OF STA 27 TO 26L. DAMAGE FOUND TO BE WITHIN LIMITS REPAIRABLE LIMITS IAW SRM 53-00-15 REPAIR NR 2, STEPS 1 THRU 4.  PERFORMED FRAME REPAIR IAW SRM 53-00-15 STEPS 5A (1) THRU 5A (6).
